# SDR BAQA091292

- Difficulty date: December 1, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N136AE
- Make and model: Bolkms BK117A1
- Aircraft serial: 7234
- Aircraft time: 5,897 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 430167601
- Part serial: 1TK00194RT
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 718 hours, 2,390 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE HARD TO LIGHT OFF.  REMOVED FUEL MANIFOLD FROM ENGINE. REPLACED WITH SERVICEABLE UNIT.    12/10/03
